# SDR DALA2015020400897

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 61,989 hours, 44,517 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW RETURNED THE ACFT FOLLOWING A STRONG ODOR OF ELECTRICAL FUMES AS THEY CLIMBED THROUGH 1500 FT.  SMOKE APPEARED NEAR RT UPPER CORNER OF THE COPILOTS WINDSCREEN.  WINDOW HEAT WAS SECURED AND THE SMOKE DISSIPATED.  MAINTENANCE FOUND THE TERMINAL BLOCK R5-38 MOUNT SCREW LOOSE AT TERMINAL P, WINDOW HEAT GROUND.  CONTACT SURFACE BETWEEN BLOCK AND WINDSHIELD IS BURNED/ARCED.  SECURED TERMINAL BLOCK SCREW AND RESET CB Z-24.
